# SDR 99ZZZX3594

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N667GA
- Make and model: Cessna R172E
- Aircraft serial: R1720150
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 05001185
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CRACKED FUEL LINE FROM FIRE WALL TO INLET SIDE OF GASCOLATOR.  CRACK OCCURRED AT A BEND DIRECTLY BEHIND THE FERREL SLEEVE/NUT.  CRACK APPEARED TO BE OLD AND NOT A RESULT OF AIRCRAFT ACCIDENT.  SUBMITTER SUSUPECTED CRACKED FUEL LINE MAY HAVE CAUSED A FUEL LEAK THAT WAS UNDETECTED.
